I have had muscle issues for years and it is getting worse while I am traveling abroad. A few years ago I began getting monthly massages to try and work out the tightness in my calves from skiing. They never can get them relaxed/smooth. I try to stretch often but am not consistent I guess. Now that I am on a 6 month tour of SE Asia my cramping has become worse. I drink a ton of water, eat pumpkin seeds, bananas, and have now started taking magnesium and calcium supplements. The translation at the Pharmacy is challenging and I am not sure if I should be taking a calcium carbonate or what else I can do to let my muscles recover. The cramps are in my arms, legs, hands and feet.
I am a Celiac and Type 1 Diabetic if that is related to me not absorbing something.
If you are diabetic and take insulin or metformin, these drugs can cause elevated insulin levels, which, in turn deplete potasium and can cause cramps. Those who inject a little too much insulin often develop hand cramps.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.